# SDR AALA20150710003

- Difficulty date: July 8, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737823
- Aircraft serial: 31159
- Aircraft time: 8,767 hours, 3,389 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604ATS
- Condition: Faulty
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPTED, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE THE R2 WINDOW INNER PANE CRACKED.  R & R R2 WINDOW & ASSOCIATED WINDOW HEAT CONTROLLER IAW AMM 30-41-11-000-801 & 30-41-11-400-801.  SEE ALSO AALA20150708012.
